Ask a Dog Question, Get an Answer ASAP!
Good Morning and welcome! I am Dr. Loretta, a licensed veterinarian and I am happy to answer your question.
The fact that you have just found this tells me that this has been very recent and the best thing you can do for your sweet gal is to induce vomiting to remove the remainder of this drug from her system. Give her 1 teaspoon of peroxide per 5 pounds of her weight by mouth...wait 15 minutes and if she has not vomited this, do it again. You can safely do this 3 times and by then all that was in her stomach will be removed and save her from the effects of this medication on her neurologic system. It is hard to know due to the questions about how much she may have ingested, what effects this would have on her system but better to be safe and make sure that it is all removed.Does that make sense to you?
Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please REPLY so I can clarify for you.Sincerely, ***** *****
Thank you so much for your kind rating. It is very much appreciated! Even though you have rated, we can still communicate. If you have other questions, please Reply. I am always happy to help. I hope your gal feels better soon!Have a wonderful day!